Hail, Tipton
- When
- November 15, 12:01 PM CST to 12:05 PM CST
- Where
- Tipton County, 5 mi W of Munford
- Measured
- 1 in hail
- Property damage
- $100
- Reported by
- AMATEUR RADIO
- Coordinates
- 35.450, -89.917
9 hail, 9 thunderstorm wind, 4 tornado, 3 flash flood, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before the first event at Nov 15, 9:23 AM CST, 2 hours 38 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
923 AM CST TUE NOV 15 2005
.UPDATE...
NOT EXPECTING SIGNIFICANT UPDATES THIS MORNING. HEADLINES ARE IN
EFFECT...AND DONT SEE ANYTHING THAT WILL CHANGE THOSE SOON. IF
THERE ARE ANY UPDATES BEFORE NOON...THEY ARE LIKELY TO BE
TEMPERATURE RELATED...AS SOME AREAS CLOSE TO FORECAST HIGHS.
SEEING SOME CONVECTIVE DEVELOPMENT ALONG COLD FRONT IN NW
ARKANSAS...BUT THIS IS STILL SEVERAL HOURS FROM APPROACHING OUR
AREA.
&&
.PREV DISCUSSION... (ISSUED 739 AM CST TUE NOV 15 2005)
UPDATE TO GO HIGH RISK FOR ENTIRE MID-SOUTH AND ADD PDS TORNADO
WATCH 865...
..SIGNIFICANT SEVERE WEATHER OUTBREAK LIKELY ACROSS THE MID-SOUTH
THIS AFTERNOON AND EVENING...
..HIGH RISK OF SEVERE THUNDERSTORMS FOR THE ENTIRE MID-SOUTH...
..PARTICULARLY DANGEROUS SITUATION TORNADO WATCH 865 UNTIL 5 PM CST
FOR THE ENTIRE MID-SOUTH...
..WIND ADVISORY UNTIL 6 PM CST FOR THE ENTIRE MID-SOUTH...
A CLASSIC SEVERE WEATHER SETUP WILL LEAD TO NUMEROUS SEVERE
THUNDERSTORMS ACROSS THE AREA THIS AFTERNOON AND EVENING. A
VIGOROUS MID/UPPER LEVEL SHORTWAVE DISTURBANCE WILL CONTINUE TO
DIVE SOUTHEAST ACROSS THE SOUTHERN PLAINS STATES TODAY...INITIATED
BY A STRONG 120 KT UPPER TROPOSPHERIC JET STREAK NOW DROPPING INTO
THE BASE OF THE UPPER TROUGH DIGGING OVER THE PLAINS. AS THIS JET
STREAK ROUNDS THE BEND AND EJECTS OUT OF THE BASE OF THE TROUGH AND
STRENGTHENS...THE REGION WILL BECOME LOCATED IN THE FAVORABLE
RIGHT ENTRANCE QUADRANT WHICH SHOULD LEAD TO STRONG LARGE SCALE
ASCENT ACROSS THE ENTIRE AREA LATER TODAY. AS THIS DISTURBANCE
SWINGS THROUGH IT WILL HELP TO STRENGTHEN A SURFACE LOW CURRENTLY
ANALYZED OVER NORTH OKLAHOMA EARLY THIS MORNING. THIS
STRENGTHENING SURFACE LOW WILL MOVE NORTHEAST ACROSS SOUTHERN
MISSOURI THIS AFTERNOON AND THIS FEATURE WILL SERVE TO FURTHER
STRENGTHEN THE LOW LEVEL FLOW...AND FURTHER BACK SURFACE WINDS
OVER THE AREA. IN ADDITION...AS THE STRONG UPPER LEVEL SHORTWAVE
APPROACHES IT WILL HELP TO FURTHER STRENGTHEN THE LOW LEVEL JET
OVER THE AREA...WHICH AS OF 09Z WAS ANALYZED AT 40 KTS PER THE OKO
WIND PROFILER. THIS LOW LEVEL JET IS FORECAST BY THE MODELS TO
STRENGTHEN TO OVER 60 KTS BY THIS AFTERNOON. ENOUGH MIXING TO
HEIGHTS WHERE THESE STRONG WINDS EXIST WILL ALLOW FOR STRONG AND
GUSTY SURFACE WINDS ACROSS THE AREA. THEREFORE...HAVE ISSUED A
WIND ADVISORY AREAWIDE TODAY. IN ADDITION...EXPECT SHEAR PROFILES TO
BE VERY STRONG THIS AFTERNOON. IMPRESSIVE 0-1 KM HELICITY VALUES WILL
RANGE BETWEEN 150-300 M2/S2 AFTER 18Z. SO OVERALL VERY STRONG
SHEAR AND HELICITY VALUES...WILL ALLOW FOR AN ENHANCED TORNADO
THREAT...ESPECIALLY WITH DISCRETE SUPERCELL THUNDERSTORMS THAT
MAY FORM AHEAD OF AN EXPECTED SEVERE SQUALL LINE.
THE ENTIRE AREA IS CURRENTLY WELL ENTRENCHED IN THE WARM SECTOR
THIS MORNING...AS THE WARM FRONT THAT PASSED THROUGH THE AREA
YESTERDAY IS NOW SITUATED JUST NORTH OF OUR FORECAST AREA. THIS
WARM FRONT WILL CONTINUE TO SURGE FURTHER NORTHWARD IN RESPONSE TO
THE STRENGTHENING LOW LEVEL JET. TEMPERATURES AREAWIDE AT 09Z WERE
AROUND 70 WITH DEWPOINTS IN THE LOW TO MID 60S. THIS WARM AND
HUMID AIRMASS WILL SUPPORT MUCAPE VALUES BETWEEN 1000-2000 J/KG
AREAWIDE LATER TODAY. IN ADDITION...AS HEIGHT FALLS SPREAD OVER
THE WARM SECTOR BY AFTERNOON...EXPECT THE POSSIBILITY OF THE MORE
DISCRETE THUNDERSTORMS TO DEVELOP ACROSS PORTIONS OF THE WARM
SECTOR. THESE THUNDERSTORMS WILL HAVE PLENTY OF SHEAR AND
INSTABILITY TO ALLOW THEM TO GAIN SUPERCELL CHARACTERISTICS...WITH
AN ENHANCED TORNADO THREAT AND EVEN THE POSSIBILITY OF A STRONG
TORNADO. AS THE SURFACE LOW PULLS FURTHER NORTH AND EAST IT WILL HELP
TO DRAG A STRONG COLD FRONT THROUGH THE AREA LATE THIS AFTERNOON INTO
THIS EVENING. WIND FIELDS THROUGH THE ATMOSPHERE WILL THEN BECOME
INCREASINGLY UNIDIRECTIONAL...BUT STILL VERY STRONG. THIS SHOULD
SUPPORT AN INTENSE SQUALL LINE TO DEVELOP...WITH A THREAT OF
DAMAGING STRAIGHT-LINE WINDS AND ISOLATED TORNADOES. THERE WILL BE A
THREAT FOR SIGNIFICANT WIND EVENTS IN ANY PRONOUNCED BOW ECHOES
THAT CAN DEVELOP.
THE SEVERE WEATHER THREAT WILL END ABRUPTLY AFTER PASSAGE OF THE
COLD FRONT...AND SHOULD END BY EARLY THIS EVENING WEST OF THE
MISSISSIPPI RIVER AND AFTER MIDNIGHT ACROSS OUR EASTERN ZONES.
MUCH COLDER AIR WILL FILTER INTO THE AREA BEHIND THE FRONT.
THE EXTENDED FORECAST WILL BE DOMINATED BY DRY NORTHWESTERLY FLOW
ALOFT WITH EMBEDDED NORTHERN STREAM DISTURBANCES MOVING THROUGH
THE FLOW EVERY COUPLE OF DAYS. NOT EXPECTING ANY RETURN FLOW OF
LOW LEVEL MOISTURE AHEAD OF THESE FEATURES...SO THESE FRONTS WILL
SIMPLY SERVE TO REINFORCE COLDER TEMPERATURES ACROSS THE AREA.
TEMPERATURES WILL REMAIN BELOW NORMAL THROUGH THE EXTENDED PERIOD
WITH THE LIKELIHOOD OF SOME KILLING FREEZES...ESPECIALLY WEDNESDAY
AND THURSDAY NIGHTS.
AGAIN...SEVERE WEATHER IS LIKELY THIS AFTERNOON SO PLAN NOW FOR
WHAT YOU WILL DO IF A WARNING IS ISSUED FOR YOUR AREA.
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE(AR)-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR DUNKLIN-PEMISCOT.
MS...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR ALCORN-
BENTON(MS)-CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-
LAFAYETTE-LEE(MS)-MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-
QUITMAN-TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-
YALOBUSHA.
TN...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR CARROLL-CHESTER-
CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
OBION-SHELBY-TIPTON-WEAKLEY.
&&
WAGNER/JLHHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 1115 AM CST TUE NOV 15 2005 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-161500- ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)- MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 1115 AM CST TUE NOV 15 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT A SIGNIFICANT SEVERE WEATHER OUTBREAK IS LIKELY ACROSS THE MID-SOUTH TODAY. THERE IS A HIGH RISK OF SEVERE WEATHER ACROSS THE ENTIRE MID-SOUTH. A STRENGTHENING LOW PRESSURE SYSTEM...MOVING NORTHEAST ACROSS MISSOURI...WILL MOVE TO NEAR LAKE MICHIGAN TONIGHT. AS THE LOW PRESSURE SYSTEM MOVES NORTHEAST...IT WILL DRAG A STRONG COLD FRONT ACROSS THE MID-SOUTH. MODERATE INSTABILITY COMBINED WITH VERY STRONG WIND FIELDS WILL SET THE STAGE FOR AN OUTBREAK OF SEVERE WEATHER. THUNDERSTORMS HAVE DEVELOPED OVER ARKANSAS THIS MORNING...AND WILL MOVE ACROSS THE MID-SOUTH. A LINE OF SEVERE THUNDERSTORMS IS EXPECTED TO MOVE INTO THE MIDSOUTH BY EARLY AFTERNOON WITH THE PRIMARY THREAT BEING SEVERE DAMAGING WINDS...ALTHOUGH ISOLATED DAMAGING TORNADOES AND LARGE HAIL WILL ALSO BE POSSIBLE WITH THIS LINE OF STORMS. THIS LINE OF THUNDERSTORMS AHEAD OF THE COLD FRONT SHOULD MOVE ACROSS AREAS WEST OF THE MISSISSIPPI RIVER BETWEEN NOON AND 4 PM...ACROSS FAR WEST TENNESSEE AND NORTHWEST MISSISSIPPI BETWEEN 4 PM AND 6 PM...AND ACROSS THE REMAINDER OF WEST TENNESSEE AND NORTHEAST MISSISSIPPI BETWEEN 6 PM AND 9 PM. SUSTAINED WINDS AROUND 25 MPH...WITH GUSTS ABOVE 40 MPH ARE LIKELY AHEAD OF THE COLD FRONT AS WELL. A WIND ADVISORY IS IN EFFECT FOR THE ENTIRE MID-SOUTH UNTIL 6 PM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY VERY COLD TEMPERATURES ARE EXPECTED OVER THE REGION FOR WEDNESDAY AND THURSDAY MORNINGS. THESE COLD TEMPERATURES SHOULD SET THE STAGE FOR A COUPLE OF HARD FREEZES. THIS SHOULD BRING AN END TO THE GROWING SEASON. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS...EMERGENCY MANAGEMENT OFFICIALS...AND HAM RADIO OPERATORS IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE VERY LIKELY TODAY AND TONIGHT. WAGNER
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 630 AM CST TUE NOV 15 2005 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>021-048>055-088>092-152200- ALCORN-BENTON-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DECATUR-DESOTO-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-PHILLIPS- POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-ST. FRANCIS- TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-UNION-WEAKLEY- YALOBUSHA- 630 AM CST TUE NOV 15 2005 ...A SIGNIFICANT SEVERE WEATHER OUTBREAK IS LIKELY ACROSS THE MID- SOUTH TODAY... THERE IS A HIGH RISK OF SEVERE WEATHER ACROSS EAST AND NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL...WEST TENNESSEE...AND EXTREME NORTH MISSISSIPPI FOR THIS AFTERNOON AND EVENING. THIS AREA IS ALONG AND NORTH OF A LINE FROM CLARKSDALE TO OXFORD TO CORINTH MISSISSIPPI...AND INCLUDES THE CITIES OF MEMPHIS...JONESBORO... DYERSBURG...JACKSON...AND SURROUNDING COMMUNITIES. THERE IS A MODERATE RISK OF SEVERE WEATHER ACROSS THE REMAINDER OF NORTH MISSISSIPPI...TO THE SOUTH OF THE HIGH RISK AREA. THIS MODERATE RISK INCLUDES THE CITIES OF CHARLESTON...PONTOTOC... TUPELO...AND ABERDEEN. THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE MID-SOUTH LATER THIS MORNING AND INTO THIS AFTERNOON. THESE THUNDERSTORMS WILL LIKELY REMAIN MORE DISCRETE AND ACQUIRE SUPERCELL CHARACTERISTICS. THE PRIMARY THREAT ASSOCIATED WITH ANY OF THESE SUPERCELL THUNDERSTORMS THAT DEVELOP WILL BE TORNADOES. DAMAGING WINDS AND LARGE HAIL WILL ALSO BE LIKELY WITH ANY SUPERCELL THUNDERSTORMS THAT DEVELOP. IN ADDITION...THE ATMOSPHERIC CONDITIONS MAY SUPPORT A FEW STRONG TORNADOES WITH ANY OF THESE DISCRETE SUPERCELL THUNDERSTORMS. BY LATE THIS AFTERNOON AND EVENING...A LINE OF SEVERE THUNDERSTORMS IS EXPECTED TO DEVELOP ALONG THE FRONT. THE PRIMARY THREAT ASSOCIATED WITH THIS LINE OF THUNDERSTORMS WILL BE SEVERE DAMAGING WINDS...ALTHOUGH TORNADOES AND LARGE HAIL WILL ALSO BE POSSIBLE WITH THIS LINE OF STORMS. THERE WILL ALSO BE THE POTENTIAL FOR A FEW SIGNIFICANT STRAIGHT-LINE WIND EVENTS. THIS LINE OF THUNDERSTORMS AHEAD OF THE COLD FRONT SHOULD MOVE ACROSS AREAS WEST OF THE MISSISSIPPI RIVER BETWEEN 1 PM AND 5 PM...ACROSS FAR WEST TENNESSEE AND NORTHWEST MISSISSIPPI BETWEEN 5 PM AND 7 PM...AND ACROSS THE REMAINDER OF WEST TENNESSEE AND NORTHEAST MISSISSIPPI BETWEEN 7 PM AND 11 PM. JLH/JFB
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 659 AM CST TUE NOV 15 2005 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-152200- ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)- MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- INCLUDING THE CITIES OF...ABERDEEN...AMORY...BARTLETT... BATESVILLE...BLYTHEVILLE...BOLIVAR...BOONEVILLE... CARUTHERSVILLE...CLARKSDALE...COLLIERVILLE...CORINTH... COVINGTON...DRESDEN...DYERSBURG...FORREST CITY...GERMANTOWN... HARRISBURG...HELENA...HUMBOLDT...HUNTINGDON...IUKA...JACKSON... JONESBORO...KENNETT...LEXINGTON...MARTIN...MEMPHIS...MILAN... MILLINGTON...NEW ALBANY...OLIVE BRANCH...OXFORD...PARAGOULD... PARIS...SAVANNAH...SOMERVILLE...SOUTHAVEN...TUNICA...TUPELO... UNION CITY...WALNUT RIDGE...WEST MEMPHIS...WYNNE 659 AM CST TUE NOV 15 2005 ...A SIGNIFICANT SEVERE WEATHER OUTBREAK IS LIKELY ACROSS THE MID- SOUTH TODAY... ...THERE IS A HIGH RISK OF SEVERE WEATHER ACROSS THE ENTIRE MID-SOUTH... THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE MID-SOUTH LATER THIS MORNING AND INTO THIS AFTERNOON. THESE THUNDERSTORMS WILL LIKELY REMAIN MORE DISCRETE AND ACQUIRE SUPERCELL CHARACTERISTICS. THE PRIMARY THREAT ASSOCIATED WITH ANY OF THESE SUPERCELL THUNDERSTORMS THAT DEVELOP WILL BE TORNADOES. DAMAGING WINDS AND LARGE HAIL WILL ALSO BE LIKELY WITH ANY SUPERCELL THUNDERSTORMS THAT DEVELOP. IN ADDITION...THE ATMOSPHERIC CONDITIONS MAY SUPPORT A FEW STRONG TORNADOES WITH ANY OF THESE DISCRETE SUPERCELL THUNDERSTORMS. BY LATE THIS AFTERNOON AND EVENING...A LINE OF SEVERE THUNDERSTORMS IS EXPECTED TO DEVELOP ALONG THE FRONT. THE PRIMARY THREAT ASSOCIATED WITH THIS LINE OF THUNDERSTORMS WILL BE SEVERE DAMAGING WINDS...ALTHOUGH TORNADOES AND LARGE HAIL WILL ALSO BE POSSIBLE WITH THIS LINE OF STORMS. THERE WILL ALSO BE THE POTENTIAL FOR A FEW SIGNIFICANT STRAIGHT-LINE WIND EVENTS. THIS LINE OF THUNDERSTORMS AHEAD OF THE COLD FRONT SHOULD MOVE ACROSS AREAS WEST OF THE MISSISSIPPI RIVER BETWEEN 1 PM AND 5 PM...ACROSS FAR WEST TENNESSEE AND NORTHWEST MISSISSIPPI BETWEEN 5 PM AND 7 PM...AND ACROSS THE REMAINDER OF WEST TENNESSEE AND NORTHEAST MISSISSIPPI BETWEEN 7 PM AND 11 PM. THIS IS POTENTIALLY A VERY DANGEROUS SITUATION. THOSE IN THE THREATENED AREA ARE URGED TO REVIEW SEVERE WEATHER SAFETY RULES AND TO LISTEN TO RADIO...TELEVISION...AND NOAA WEATHER RADIO FOR POSSIBLE WATCHES...WARNINGS...AND STATEMENTS LATER TODAY. JLH/JFB
The Memphis radar (KNQA), 12 km away, was scanning. The volume nearest the first event began at 17:58 UTC.
9 hail, 9 thunderstorm wind, 4 tornado, 3 flash flood. Local standard time, as filed.
The tornado touched down northeast of Friendship and track northeast eventually moving into Gibson County. One house was shifted off of its foundation. Some homes suffered shingle damage. Several mobile homes and utility sheds were also damaged.
The tornado moved into Gibson County from Crockett County and continued northeast. Around 25 homes and several businesses in the town of Dyer were damaged. Several mobile homes and utility sheds were damaged. Some homes suffered shingle damage.
The tornado touched down west of Greenfield and moved northeast. One house suffered significant damage. Two mobile homes and several houses were damaged. Many trees were blown down or uprooted.
A couple of trees were knocked down.
The tornado touched down southwest of Paris and moved northeast skirting by the northern edge of Paris. Thirty homes were destroyed and several manufacturing plants were demolished. Over 100 homes were damaged.
Numerous trees were blown down in downtown Memphis.
A house was badly damaged and a barn were blown down.
Several trees were knocked down.
One home was damaged. The roof was blown off of a shed. Several large trees were blown down.
Several roads were flooded.
Some roads were flooded.
A few roads were flooded.
Some trees were blown down. One tree fell on a car causing one injury.
Several trees were blown down.
Several trees were knocked down.
Some trees were knocked down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Tennessee in 2005Every state in 2005This day in weather historyThe tornado archive for Tennessee, 2005Warnings in Tennessee, November 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5479775, 5479776, 5479777, 5479778, 5479781, 5479779, 5479780, 5479784, 5479782, 5479783, 5479785, 5479786, 5479862, 5479852, 5479853, 5479864, 5479854, 5479855, 5479856, 5479857, 5479858, 5479859, 5479863, 5479860, 5479861.